| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent tmj replacement surgery approximately five years and eight months ago.Subsequently, the patient was revised due to unknown reasons approximately four months ago.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).D10: medical product - zimmer biomet tmj system right standard offset mandible component catalog #: 24-6645 lot #: 023050a; zimmer biomet tmj system left standard mandible component catalog #: 24-6546 lot #: 779270b; zimmer biomet tmj system tmj small right fossa component catalog #: 24-6562 lot #: 795270c; zimmer biomet tmj system tmj small left fossa component catalog #: 24-6563 lot #: 789940d.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2023-00409, 0001032347-2023-00410, 0001032347-2023-00411.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.